# SDR FDEA201109063708

- Difficulty date: September 6, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 48,609 hours, 9,839 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AYB703512
- Condition: Cracked
- Location: Bs 1273 L43r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1273 ALONG LONGERON 43R, FOUND CRACKED.  R & R IAW SRM 51-31-01.  REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100, REV 113.
